# SDR GTIA2023090537462

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,172 hours, 4,172 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL WHILE DECENDING THROUGH 7000 FT. WHEN PACK 1 WAS TURNED OFF SMELL WENT AWAY. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-R/R FLOW CONTROL VALVE ASSY PACK 1 IAW AMM 21-51-00 NOFAULTS NOTED THIS CLEARS DMI 327360-1 MOC NOTIFIED PLACARD REMOVED
